Alert archive / California / Coastal Flood Statements in 2012

Coastal Flood Statement 1, NWS San Diego, CA

March 29, 2012San Diego County, California

NWS San Diego, CA issued this coastal flood statement at Mar 29, 2012, 4:50 AM PDT for San Diego County, California. It took effect at Mar 30, 2012, 6:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 4:50 AM PDT (11:50 UTC)
In effect from
Mar 30, 2012, 6:00 PM PDT
Expired
Mar 30, 2012, 1:27 PM PDT
In force
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 11.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WHUS46 KSGX 291150
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
450 AM PDT THU MAR 29 2012

CAZ042-043-292130-
/O.NEW.KSGX.CF.S.0001.120331T0100Z-120402T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
450 AM PDT THU MAR 29 2012

...LARGE SURF EXPECTED THIS WEEKEND AND MONDAY ALONG THE BEACHES 
OF ORANGE AND SAN DIEGO COUNTIES...

TWO SWELLS...ONE FROM THE SOUTH BEGINNING LATE FRIDAY...AND ONE
FROM THE WEST BEGINNING EARLY SUNDAY...WILL BRING LARGE SURF TO
THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES. A HIGH SURF ADVISORY
WILL LIKELY BE ISSUED FOR THESE AREAS FROM FRIDAY NIGHT THROUGH
MONDAY.

THE FIRST SWELL...ORIGINATING IN THE SOUTHERN HEMISPHERE...WITH A
HEIGHT OF 4 FEET AND A PERIOD OF 18 SECONDS...WILL ARRIVE LATE
FRIDAY AND CONTINUE THROUGH MONDAY. THIS WILL BRING SURF OF 5 TO 8
FEET IN ORANGE COUNTY WITH LOCAL SETS OF 10 FEET AT A FEW SOUTH
FACING BEACHES FRIDAY NIGHT AND SATURDAY...AND A FEW BEACHES IN
NORTHERN SAN DIEGO COUNTY COULD HAVE SURF OF 4 TO 8 FEET.

THE SECOND SWELL...ORIGINATING FROM A PACIFIC STORM SYSTEM ABOUT
500 MILES WEST OF SAN FRANCISCO...WILL ARRIVE SATURDAY NIGHT OR
EARLY SUNDAY MORNING. THIS WEST-NORTHWEST SWELL WILL BE QUITE
HIGH...12 TO 14 FEET IN THE OUTER COASTAL WATERS AND UP TO 10 FEET
IN THE INNER COASTAL WATERS. THIS SECOND SWELL WILL COMBINE WITH
THE FIRST SWELL TO BRING SURF OF 6 TO 10 FEET WITH LOCAL SETS TO
12 FEET IN ORANGE AND SAN DIEGO COUNTIES SUNDAY INTO MONDAY. THE
SWELL WILL GRADUALLY DIMINISH MONDAY AFTERNOON AND EVENING.

THERE WILL ALSO BE A HIGH RISK OF RIP CURRENTS MAKING SWIMMING IN
THE OCEAN HAZARDOUS FOR ANYONE. PEOPLE SHOULD STAY OFF JETTIES AS
WAVES CAN SWEEP PEOPLE INTO THE OCEAN.

$$

MAXWELL
3 follow-up statements
412 
WHUS46 KSGX 292044
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
144 PM PDT THU MAR 29 2012

CAZ042-043-301000-
/O.CON.KSGX.CF.S.0001.120331T0100Z-120402T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
144 PM PDT THU MAR 29 2012

...LARGE SURF EXPECTED THIS WEEKEND AND MONDAY ALONG THE BEACHES...

TWO LARGE SWELLS WILL IMPACT SOUTHERN CALIFORNIA BEACHES WITH BIG
SURF THIS WEEKEND INTO MONDAY.

THE FIRST SWELL WILL COME FROM THE SOUTHERN HEMISPHERE LATE FRIDAY WITH
A HEIGHT OF 4 FEET AND A PERIOD OF 18 SECONDS...AND WILL CONTINUE THROUGH
MONDAY MORNING. THIS WILL BRING SURF OF 5 TO 8 FEET IN ORANGE COUNTY
WITH LOCAL SETS OF 10 FEET AT A SOME SOUTH FACING BEACHES FRIDAY NIGHT
AND SATURDAY. A FEW BEACHES IN NORTHERN SAN DIEGO COUNTY COULD HAVE
SURF OF 4 TO 8 FEET.

THE SECOND SWELL...ORIGINATING FROM A PACIFIC STORM SYSTEM WEST OF
CALIFORNIA...WILL ARRIVE EARLY SUNDAY MORNING. THIS WEST-NORTHWEST SWELL
WILL BE QUITE LARGE...12 TO 14 FEET IN THE OUTER COASTAL WATERS AND
UP TO 10 FEET IN THE INNER COASTAL WATERS. THIS SECOND SWELL WILL COMBINE
WITH THE FIRST SWELL TO BRING SURF OF 6 TO 10 FEET WITH LOCAL SETS TO
12 FEET IN ORANGE AND SAN DIEGO COUNTIES SUNDAY INTO MONDAY. THE SWELL
WILL GRADUALLY DIMINISH MONDAY.

THERE WILL ALSO BE A HIGH RISK OF STRONG RIP CURRENTS MAKING
SWIMMING IN THE OCEAN HAZARDOUS FOR ANYONE. PEOPLE SHOULD STAY OFF
JETTIES AS WAVES CAN SWEEP PEOPLE INTO THE OCEAN.

$$

MM
830 
WHUS46 KSGX 300949
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
249 AM PDT FRI MAR 30 2012

CAZ042-043-301800-
/O.CON.KSGX.CF.S.0001.120331T0100Z-120402T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
249 AM PDT FRI MAR 30 2012

...BUILDING SURF THIS WEEKEND PEAKING ON SUNDAY...

TWO LARGE OCEAN SWELLS WILL IMPACT THE SOUTHERN CALIFORNIA
BEACHES THIS WEEKEND BRINGING ABOVE AVERAGE SURF...DIFFICULT
SWIMMING CONDITIONS AND A HIGH RISK OF STRONG RIP CURRENTS. THE
HIGHEST SURF WILL ARRIVE SUNDAY.

THE FIRST SWELL WILL BE AN 18 SECOND LONG PERIOD SOUTHERLY SWELL
THAT WILL BUILD IN LATE THIS AFTERNOON. SURF WILL INCREASE TO 4
FEET LATE IN THE DAY AND CONTINUE TO BUILD TONIGHT AND SATURDAY
WHEN SURF WILL RANGE FROM 5 TO 8 FEET AT ORANGE COUNTY BEACHES
WITH SETS TO 12 FEET AT TIMES. A FEW BEACHES IN NORTHERN SAN DIEGO
COUNTY COULD SEE SURF OF 4 TO 8 FEET.

THE SECOND SWELL...ORIGINATING FROM THE CENTRAL PACIFIC...WILL
ARRIVE EARLY SUNDAY MORNING. THIS WEST-NORTHWEST SWELL WILL BE
QUITE LARGE...12 TO 14 FEET IN THE OUTER COASTAL WATERS AND UP TO
10 FEET IN THE INNER COASTAL WATERS. THIS SWELL WILL COMBINE WITH
THE FIRST SWELL TO BRING SURF OF 6 TO 10 FEET WITH SETS TO 12 FEET
IN ORANGE AND SAN DIEGO COUNTIES SUNDAY INTO MONDAY MORNING. THE
SWELL WILL GRADUALLY DIMINISH MONDAY AFTERNOON.

THESE TWO SWELLS WILL GENERATE ABOVE AVERAGE SURF AND STRONG...DANGEROUS
RIP CURRENTS THIS WEEKEND. SWIMMING IN THE SURF ZONE WILL BE HAZARDOUS
FOR SWIMMERS OF ALL SKILL LEVELS. PEOPLE SHOULD STAY OFF JETTIES
AS WAVES CAN SWEEP PEOPLE INTO THE OCEAN.

$$

MOEDE
381 
WHUS46 KSGX 302027
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PDT FRI MAR 30 2012

...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THIS
AFTERNOON THROUGH MONDAY AFTERNOON...

.A 4 TO 5 FOOT...LONG PERIOD SOUTH SWELL WILL MOVE INTO THE
COASTAL WATERS THIS AFTERNOON...GENERATING HIGH SURF ALONG THE
SOUTH FACING BEACHES BEGINNING THIS AFTERNOON. A LARGE...MODERATE
PERIOD WEST SWELL WILL ARRIVE EARLY SUNDAY AFTERNOON...WITH SURF
INCREASING AT ALL BEACHES SUNDAY AFTERNOON THROUGH SUNDAY EVENING.
SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...WITH ABOVE NORMAL
SURF CONTINUING INTO TUESDAY.

CAZ042-043-310500-
/O.CAN.KSGX.CF.S.0001.120331T0100Z-120402T2100Z/
/O.NEW.KSGX.SU.Y.0012.120331T0000Z-120403T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
127 PM PDT FRI MAR 30 2012

...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT
MONDAY.

* WAVES AND SURF: BUILDING TO 5 TO 8 FEET ALONG SOUTH FACING
  BEACHES THIS AFTERNOON...THEN BUILDING TO 6 TO 8 FEET WITH SETS
  TO 10 FEET SATURDAY AFTERNOON. SURF WILL CONTINUE TO BUILD ON
  SUNDAY AS A LARGE WEST SWELL MOVES IN...WITH WIDESPREAD SURF OF
  6 TO 9 FEET. LOCAL SETS TO 12 FEET ARE POSSIBLE...MAINLY ALONG
  NORTHERN PORTIONS OF ORANGE COUNTY LATE TONIGHT THROUGH SATURDAY
  MORNING AND ALONG SOUTHERN PORTIONS OF SAN DIEGO COUNTY SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT. SWELL AND SURF WILL SUBSIDE LATE
  ON MONDAY.

* TIDES: LOW TIDE AROUND 10 PM THIS EVENING AT 2.9 FEET...HIGH
  TIDE AROUND 4 AM SATURDAY AT 4.3 FEET...LOW TIDE AROUND 12 PM
  SATURDAY AT 0.6 FEET...HIGH TIDE AROUND 7 PM SATURDAY AT 3.6 FEET.

* TIMING: SOUTH SWELL ARRIVING THIS AFTERNOON WITH SURF BUILDING
  ALONG SOUTH FACING BEACHES. WEST SWELL ARRIVING EARLY SUNDAY
  AFTERNOON WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING
  LATE MONDAY AFTERNOON.

* IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF
  LOW LYING AREAS ARE POSSIBLE...MAINLY NEAR HIGH TIDE. WAVES MAY
  BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES
  TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY
  DURING LOW TIDE. HIGH SURF MAY ALSO GENERATE STRONG RIP
  CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF
  THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SS

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this coastal flood statement went out at Mar 29, 4:15 AM PDT, 35 minutes earlier.

Area forecast discussion, Mar 29, 4:15 AM PDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 AM PDT THU MAR 29 2012

.SYNOPSIS...
WEAK HIGH PRESSURE ALOFT WILL BRING MILD WEATHER TO THE MOUNTAINS
AND DESERTS TODAY AND FRIDAY. THE COASTAL AND VALLEYS ZONES WILL SEE
NIGHT AND MORNING CLOUDS GIVE WAY TO AFTERNOON SUN. ON SATURDAY A
LOW PRESSURE TROUGH WILL BRING COOLER WEATHER AND A CHANCE FOR LIGHT
SHOWERS SATURDAY NIGHT AND SUNDAY MORNING. THIS TROUGH WILL ALSO
BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS. THE TROUGH
WILL MOVE EAST SUNDAY AFTERNOON FOLLOWED BY DRY...WARMER WEATHER
MONDAY THROUGH WEDNESDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE MARINE LAYER DEPTH WAS AROUND 1500 FEET THIS MORNING WITH LOW
CLOUDS AND FOG EXTENDING INTO THE VALLEYS. VIS WAS DOWN TO 1 MILE OR
LESS IN SOME OF THE VALLEYS...AND PATCHY DRIZZLE WAS REPORTED IN A
FEW AREAS OVERNIGHT. TEMPERATURES THIS MORNING WERE RUNNING FEW
DEGREES HIGHER THAN 24 HOURS AGO ACROSS ALL FOUR CLIMATE ZONES. THE
HIGHER MOISTURE CONTENT AND BLANKET OF MARINE CLOUDS KEPT THE
COASTAL AND VALLEYS ZONES WARMER...AND HIGHER HTS AND THICKNESSES
KEPT THE MTNS AND DESERTS WARMER.

THIS AFTERNOON WILL BE WARMER IN MOST AREAS COMPARED TO YESTERDAY
WITH WEAK RIDGING ALOFT. THE EXCEPTION WILL BE THE COASTAL ZONES
WHERE THE MORNING CLOUDS AND AN AFTERNOON SEA BREEZE WILL HOLD HIGH
TEMPS NEAR YESTERDAYS LEVELS. THE RIDGE HOLDS ON THROUGH FRIDAY
WHICH WILL BE NEARLY A REPEAT OF TODAY EXCEPT IT WILL BE EVEN A FEW
DEGREES WARMER INLAND FROM THE COAST.

THE MODELS ARE IN GOOD AGREEMENT BRINGING A STRONGER TROUGH ACROSS
SOUTH-CENTRAL CALIFORNIA SATURDAY NIGHT INTO SUNDAY MORNING. IT WILL
BRING MUCH COOLER WEATHER AND A DECENT CHANCE FOR LIGHT RAIN. THE
06Z GFS AND NAM12...AND THE 00Z ECMWF AND WRF ALL GENERATE LIGHT
PRECIP WEST OF THE MOUNTAINS...MOST OF IT FROM THE MARINE LAYER
WHICH IS FORECAST TO DEEPEN RAPIDLY TO 5000 FEET SATURDAY NIGHT.
SHOWERS WILL BECOME MORE LIKELY THROUGH THE NIGHT AS LOW LEVEL
ONSHORE FLOW INCREASES. HIGHEST PRECIP TOTALS OF NEARLY A QUARTER
INCH ARE POSSIBLE ON THE WEST FACING MTN SLOPES.

IT WILL TURN QUITE WINDY IN THE MOUNTAINS AND DESERTS SATURDAY
AFTERNOON AND EVENING. SUCCESSIVE MODEL RUNS PRODUCE WIND GUSTS FROM
60-70 MPH OVER THE RIDGES AND ONTO THE WINDIER DESERT SLOPES. A HIGH
WIND WATCH WILL LIKELY BE NEEDED FOR SAT NIGHT THROUGH EARLY SUN IN
THESE AREAS.

THE TROUGH MOVES EAST SUNDAY AFTERNOON FOLLOWED BY WARMING EARLY
NEXT WEEK UNDER WEAK RIDGING ALOFT.

THERE IS A LARGE DIVERGENCE IN MODEL SOLUTIONS FOR THE LATTER HALF
OF NEXT WEEK. THE 00Z ECMWF CONTINUES ITS TREND FROM THE 12Z RUN OF
GENERATING A DEEP CLOSED LOW OFF THE SOUTHERN CALIFORNIA COAST NEXT
WEEKEND. THE GFS KEEPS THIS UPPER LOW MUCH FARTHER NORTH OFF THE
COAST OF OREGON WHICH WOULD KEEP US WARMER AND BRING LESSER CHANCES
FOR PRECIP. BASED ON MODEL PERFORMANCE OVER THE PAST 12 MONTHS...WE
FAVOR A MODIFIED...LESS AMPLIFIED ECMWF SOLUTION AT THIS TIME FOR
COOLER WEATHER AND A CHANCE FOR PRECIP NEXT WEEKEND.

&&

.AVIATION...
290945Z...STRATUS WILL COVER COASTAL AND SOME VALLEY AREAS THROUGH
16-17Z WITH VARIABLE BASES BETWEEN 600 AND 1300 FT MSL. LOCAL VIS
BELOW 1 MI IS EXPECTED IN THE VALLEYS AND MESAS. KSAN...KSNA AND
KONT ALL HAVE SOMEWHAT LOW CONFIDENCE TAFS DUE TO THE VARIABLE CIGS.
STRATUS WILL RETURN TO COASTAL AREAS TONIGHT WITH LOW CIGS
EXPECTED...LIKELY AT/BELOW 700 FT MSL...AND POSSIBLE DENSE FOG...BUT
VALLEYS WILL MOSTLY BE SPARED FROM CIGS. ABOVE THE MARINE
LAYER...MOSTLY BKN CONDITIONS AT/ABOVE FL200 WILL PREVAIL THROUGH
FRIDAY.

&&

.MARINE...
A FOUR TO POSSIBLY FIVE FOOT LONG PERIOD SOUTH SWELL WILL ARRIVE IN
THE SOUTHERN CALIFORNIA COASTAL WATERS LATE FRIDAY AFTERNOON. THIS
WILL CREATE ELEVATED SURF ON SOUTH FACING BEACHES...PARTICULARLY IN
ORANGE COUNTY. SURF COULD LOCALLY REACH 9-10 FEET IN ORANGE COUNTY
FRIDAY NIGHT/EARLY SATURDAY DUE TO THE 17-18 SECOND PERIOD. A LARGE
WNW SWELL WILL ENTER THE COASTAL WATERS SATURDAY NIGHT AND PEAK
SUNDAY. COMBINED SEAS ABOVE 10 FEET ARE EXPECTED IN THE OUTER WATERS
AND EVEN SOME OF THE INNER WATERS. HIGH SURF ADVISORIES WILL
PROBABLY BE IN EFFECT FRIDAY NIGHT THROUGH MONDAY. SMALL CRAFT
ADVISORIES FOR HAZARDOUS SEAS MAY BE IN EFFECT SATURDAY NIGHT
THROUGH MONDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...MOEDE
AVIATION/MARINE...MAXWELL
Hazardous weather outlook, Mar 29, 4:45 AM PDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 AM PDT THU MAR 29 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-301300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
445 AM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROM LATE SATURDAY AFTERNOON THROUGH SUNDAY MORNING...A TROUGH OF
LOW PRESSURE MOVING INLAND THROUGH CALIFORNIA WILL BRING A CHANCE
FOR SHOWERS ALONG AND WEST OF THE MOUNTAINS. THIS TROUGH WILL ALSO
BRING STRONG GUSTY WINDS TO THE AREA...STRONGEST IN THE MOUNTAINS
AND DESERTS WHERE GUSTS IN EXCESS OF 50 MPH ARE LIKELY.

OVER THE COASTAL WATERS...THE STRONG WINDS COMBINED WITH AN
INCREASING LONG PERIOD WNW SWELL WILL GENERATE COMBINED SEAS TO 10
FEET LATE SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 1:25 PM PDTHigh Wind WatchSGXRiverside, San Bernardino, San Diego13 hr

Nearby

Coastal Flood Statements in California, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.